# SDR AALA20100320TUL03

- Difficulty date: March 20, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 64,353 hours, 23,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N8769U48
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR LOWER SILL SUPPORT AT STATION 1657 CORRODED.  INSTALLED LOWER SUPPORT AT RIGHT NUMBER 4 STATION 1657 PER SRM 51-10-02-0G.
